MAUDE Adverse Event Report: 3M HEALTH CARE 3M TEGADERM CHLORHEXIDINE GLUCONATE IV PORT DRESSING; TEGADERM¿ CHG IV PORT DRESSING

3M HEALTH CARE 3M TEGADERM CHLORHEXIDINE GLUCONATE IV PORT DRESSING; TEGADERM¿ CHG IV PORT DRESSING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number was not provided.Without a lot number, expiration date and manufacturer date could not be determined.Without a lot number, a batch record review could not be performed.End of report.
 
Event or Problem Description
A nurse reported an adult inpatient was receiving a blood infusion through their implanted port catheter site.A 1665 tegaderm¿ chg chlorhexidine gluconate i.V.Port dressing was used to cover and secure the patient's huber needle.The huber needle reportedly became dislodged and the patient experienced an infiltration of the blood infusion under their skin at the port site.A peripheral iv site was used for iv access while the implanted port site healed.

Brand Name
3M TEGADERM CHLORHEXIDINE GLUCONATE IV PORT DRESSING
Common Device Name
TEGADERM¿ CHG IV PORT DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8623240
Report Number2110898-2019-00078
Device Sequence Number1643959
Product Code FRO
UDI-Device Identifier30707387770366
UDI-Public30707387770366
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUBER NEEDLE, UNSPECIFIED TYPE
Outcome Attributed to Adverse Event Other;